Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 232, NWS San Angelo, TX

May 28, 2016Fisher County, Nolan County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 28, 2016, 11:02 PM CDT for Fisher County, Nolan County, Texas. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2016, 11:02 PM CDT (04:02 UTC)
Expired
May 29, 2016, 12:15 AM CDT
In force
73 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

Counties Fisher County, TX, Nolan County, TX

The radar

The Dyess AFB radar (KDYX), 112 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 3:59 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1352 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1352 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
2349 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

259 
WUUS54 KSJT 290402
SVRSJT
TXC151-353-290515-
/O.NEW.KSJT.SV.W.0232.160529T0402Z-160529T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1102 PM CDT SAT MAY 28 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FISHER COUNTY IN WEST CENTRAL TEXAS...
  NOLAN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1215 AM CDT

* AT 1101 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  INADALE...OR 11 MILES NORTHWEST OF ROSCOE...MOVING EAST AT 25 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  WASTELLA AROUND 1110 PM CDT. 
  ROSCOE AROUND 1125 PM CDT. 
  SWEETWATER AROUND 1140 PM CDT. 
  NOLAN AROUND 1210 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LAKE
SWEETWATER...CAPITOLA...THE INTERSECTION OF HIGHWAY 70 AND RANCH
ROAD 53...CAMP BOOTHE OAKS...GANNON...BUSBY...THE INTERSECTION OF
RANCH ROAD 608 AND HIGHWAY 147...I-20 NEAR THE NOLAN-MITCHELL COUNTY
LINE AND US-84 NEAR THE NOLAN-FISHER COUNTY LINE.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 229 AND 260.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3270 10015 3220 10015 3229 10067 3234 10067
      3235 10066 3272 10066
TIME...MOT...LOC 0401Z 292DEG 24KT 3254 10069 

HAIL...2.50IN
WIND...60MPH
 
$$
4 follow-up statements
209 
WWUS54 KSJT 290430
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1130 PM CDT SAT MAY 28 2016

TXC151-353-290515-
/O.CON.KSJT.SV.W.0232.000000T0000Z-160529T0515Z/
FISHER TX-NOLAN TX-
1130 PM CDT SAT MAY 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHERN FISHER AND NOLAN COUNTIES...

AT 1130 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSCOE...
MOVING EAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  SWEETWATER AROUND 1140 PM CDT. 
  NOLAN AROUND 1210 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LAKE
SWEETWATER...CAPITOLA...THE INTERSECTION OF HIGHWAY 70 AND RANCH
ROAD 53...CAMP BOOTHE OAKS...GANNON...BUSBY...THE INTERSECTION OF
RANCH ROAD 608 AND HIGHWAY 147...I-20 NEAR THE NOLAN-MITCHELL COUNTY
LINE AND US-84 NEAR THE NOLAN-FISHER COUNTY LINE.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 229 AND 260.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3270 10015 3220 10015 3229 10067 3234 10067
      3235 10066 3272 10066
TIME...MOT...LOC 0430Z 292DEG 24KT 3247 10048 

HAIL...1.75IN
WIND...60MPH
 
$$
406 
WWUS54 KSJT 290439
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1139 PM CDT SAT MAY 28 2016

TXC151-353-290515-
/O.CON.KSJT.SV.W.0232.000000T0000Z-160529T0515Z/
FISHER TX-NOLAN TX-
1139 PM CDT SAT MAY 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHERN FISHER AND NOLAN COUNTIES...

AT 1139 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSCOE...
MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  SWEETWATER AROUND 1150 PM CDT. 
  NOLAN AROUND 1215 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LAKE
SWEETWATER...CAPITOLA...THE INTERSECTION OF HIGHWAY 70 AND RANCH
ROAD 53...CAMP BOOTHE OAKS...GANNON...BUSBY...THE INTERSECTION OF
RANCH ROAD 608 AND HIGHWAY 147...I-20 NEAR THE NOLAN-MITCHELL COUNTY
LINE AND US-84 NEAR THE NOLAN-FISHER COUNTY LINE.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 229 AND 260.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3270 10015 3220 10015 3229 10067 3234 10067
      3235 10066 3272 10066
TIME...MOT...LOC 0439Z 294DEG 19KT 3246 10048 

HAIL...1.25IN
WIND...60MPH
 
$$
440 
WWUS54 KSJT 290446
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1146 PM CDT SAT MAY 28 2016

TXC151-353-290515-
/O.CON.KSJT.SV.W.0232.000000T0000Z-160529T0515Z/
FISHER TX-NOLAN TX-
1146 PM CDT SAT MAY 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHERN FISHER AND NOLAN COUNTIES...

AT 1146 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROSCOE...
MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  SWEETWATER AROUND 1205 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LAKE
SWEETWATER...CAPITOLA...THE INTERSECTION OF HIGHWAY 70 AND RANCH
ROAD 53...CAMP BOOTHE OAKS...GANNON...BUSBY...THE INTERSECTION OF
RANCH ROAD 608 AND HIGHWAY 147...I-20 NEAR THE NOLAN-MITCHELL COUNTY
LINE AND US-84 NEAR THE NOLAN-FISHER COUNTY LINE.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 229 AND 260.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3270 10015 3220 10015 3229 10067 3234 10067
      3235 10066 3272 10066
TIME...MOT...LOC 0446Z 295DEG 15KT 3246 10049 

HAIL...0.88IN
WIND...60MPH
 
$$
020 
WWUS54 KSJT 290502
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1202 AM CDT SUN MAY 29 2016

TXC151-353-290515-
/O.CON.KSJT.SV.W.0232.000000T0000Z-160529T0515Z/
FISHER TX-NOLAN TX-
1202 AM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHERN FISHER AND NOLAN COUNTIES...

AT 1159 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LORAINE...OR
5 MILES WEST OF ROSCOE...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

A SECOND SEVERE STORM WAS OVER SWEETWATER MOVING EAST AT 20 MPH.
QUARTER SIZE HAIL AND 60 MPH WINDS ARE LIKELY WITH THIS STORM AS IT
MOVES EAST ALONG I-20.

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  ROSCOE AROUND 1215 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LAKE
SWEETWATER...CAPITOLA...THE INTERSECTION OF HIGHWAY 70 AND RANCH
ROAD 53...CAMP BOOTHE OAKS...GANNON...BUSBY...THE INTERSECTION OF
RANCH ROAD 608 AND HIGHWAY 147...I-20 NEAR THE NOLAN-MITCHELL COUNTY
LINE AND US-84 NEAR THE NOLAN-FISHER COUNTY LINE.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 229 AND 260.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3270 10015 3220 10015 3229 10067 3234 10067
      3235 10066 3272 10066
TIME...MOT...LOC 0459Z 269DEG 19KT 3241 10065 

HAIL...1.25IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 5:56 PM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, May 28, 5:56 PM CDT, 5 hours 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service SAN ANGELO TX
556 PM CDT SAT MAY 28 2016

.AVIATION...
/00Z TAFS/

Isolated thunderstorms have developed across parts of West Central
Texas early this evening. Confidence remains low that any of these
storms will affect the TAF sites, so VCTS groups were continued at
this time. Brief heavy rainfall, hail and strong gusty winds will
be possible with the stronger storms. Stratus will return to all
sites Sunday morning, resulting in MVFR ceilings. VFR ceilings
will return to all sites by late morning/early afternoon Sunday.
Expect generally southeast winds of 5 to 10 knots through the
period.

&&

.PREV DISCUSSION... /issued 317 PM CDT SAT MAY 28 2016/

SHORT TERM...
(Tonight and Sunday)

A weak quasi-stationary front has settled over the extreme northwest
reaches of the CWA, situated roughly from just north of Midland, to
Big Spring, to Haskell, to Wichita Falls. A dryline extends
southwest from this boundary from near Sweetwater to Fort Stockton.
In the warm sector, dewpoints remain in the mid/upper 60s with
surface temps in the mid 80s to near 90 degrees. Fairly steep lapse
rates were observed in the 12z regional raobs, and are supported by
the latest RAP guidance. Meso-analysis indicates MLCAPE values
exceeding 2000 J/kg across the CWA with effective bulk shear values
on the order of 30-35 kts. This is sufficient for organized
convection capable of large hail and damaging winds this afternoon,
but as shear increases toward evening, we'll see the severe threat
increase. There does remain some convective inhibition, but a look
out the window reveals vertically developing Cu to the east of San
Angelo.

Thunderstorms will be scattered this afternoon, but are expected to
become more widespread this evening as the low-level jet kicks in
and helps to congeal this activity into a larger cluster. The severe
threat will wane by 03z, with convection gradually decreasing after
midnight. Low clouds will be possible overnight, but widespread
convection may disrupt the formation of said cloud cover.
Regardless, we should still experience a low ceiling during the
morning hours as a strato-cu deck develops beneath the cap. By
midday, skies will become partly cloudy with afternoon showers and
thunderstorms possible once again. The greatest chance for seeing
precipitation during the daytime period will be over the western 1/3
of the CWA, closer to the dryline. Temperatures will be at or just
below seasonal norms, ranging from the mid/upper 60s overnight to the
mid 80s on Sunday afternoon.

Johnson

LONG TERM...
(Sunday night Through Saturday)

..Rain chances will continue through a large part of the extended
forecast...

Sunday night, an upper level low across southern California will
slowly move toward Arizona, with West Central Texas in southwest
flow aloft. Showers and thunderstorms are expected to develop
across West Texas along a dryline during the late
afternoon/evening, then possibly spread across parts of the area
overnight. A few strong to severe storms will be possible, with
large hail, damaging winds and a possible tornado, being the main
threats.

The aforementioned upper level low will continue to slowly move west
through the middle of next week, approaching West Central Texas late
Wednesday into Thursday. Ahead of this feature, intermittent
disturbances will move across the region, with rain chances
continuing through at least the first half of the week. The exact
timing of these upper level disturbances is hard to pinpoint,
although the best rain chances will likely be diurnally driven, from
the late afternoon into the evening hours. The best rain chances at
this time look to be late Tuesday into Wednesday as the upper level
low approaches and better upper level lift overspreads the
region. In addition, a cold front will move through the area,
which may serve as a focus for shower and thunderstorm
development.

A few strong to severe thunderstorms will be possible during this
time frame, but these details will become more clear the closer we
get to the early part of next week. Rainfall totals through the
middle of next week will average 1 to 3 inches for most locations,
with isolated higher amounts over 4 inches possible.

Generally below normal temperatures are expected Monday through
Wednesday, due to extensive cloud cover and possible precipitation.
Highs will mainly be in the 80s with overnight lows in the 60s.
The aforementioned cold front will result in much cooler
temperatures on Thursday, with highs mainly in the 70s and overnight
lows dipping into the mid to upper 50s.

Daniels

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 67  83  66  86 /  50  40  50  40
San Angelo 	 67  86  68  86 /  50  30  40  40
Junction 	 72  86  69  85 /  50  30  40  40

&&

.SJT Watches/Warnings/Advisories...
None.
&&

Daniels
Hazardous weather outlook, May 28, 2:45 PM CDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
245 PM CDT SAT MAY 28 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-291100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
245 PM CDT SAT MAY 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS MUCH OF WEST CENTRAL TEXAS. THE GREATEST THREAT
WILL BE FOUND SOUTH OF INTERSTATE 20. THE PRIMARY HAZARDS WILL BE
LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS WEST CENTRAL TEXAS SUNDAY
THROUGH THE MIDDLE OF NEXT WEEK. A FEW STORMS MAY BECOME
SEVERE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE
PRIMARY HAZARDS WILL BE LARGE HAIL DAMAGING WINDS. IN
ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

JOHNSON

In the hours before

Special weather statement, May 28, 9:39 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
939 PM CDT SAT MAY 28 2016

TXZ066-290345-
RUNNELS TX-
939 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUNNELS COUNTY UNTIL 1045
PM CDT...

AT 939 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROWENA...OR
NEAR BALLINGER...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BALLINGER AROUND 950 PM CDT.
  HATCHEL AROUND 955 PM CDT.
  WINTERS AROUND 1010 PM CDT.
  CREWS AROUND 1015 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BALLINGER LAKE AND
WINTERS LITTLE ELM LAKE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3165 10004 3173 10015 3208 9997 3208 9971
      3191 9972
TIME...MOT...LOC 0239Z 216DEG 29KT 3174 10007
Special weather statement, May 28, 9:48 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
948 PM CDT SAT MAY 28 2016

TXZ049-113-290330-
JONES TX-FISHER TX-
948 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FISHER AND
NORTHWESTERN JONES COUNTIES UNTIL 1030 PM CDT...

AT 946 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MCCAULLEY...OR
4 MILES SOUTHWEST OF HAMLIN...MOVING NORTHEAST AT 25 MPH.

A SECOND STRONG STORM WAS JUST EAST OF SYLVESTER...MOVING EAST AT 15
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  NEINDA AROUND 950 PM CDT.
  HAMLIN AROUND 1005 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-180 AND RANCH ROAD 126...TUXEDO AND HITSON.

LAT...LON 3266 10027 3296 10025 3295 9992 3266 9997
TIME...MOT...LOC 0246Z 216DEG 20KT 3282 10017
Local storm report, May 28, 10:18 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1018 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             7 E ALBANY              32.73N  99.18W
05/28/2016  E1.75 INCH       SHACKELFORD        TX   PUBLIC

&&

EVENT NUMBER SJT1600240

MKD
Local storm report, May 28, 10:21 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1021 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             7 S ALBANY              32.63N  99.30W
05/28/2016  E1.75 INCH       SHACKELFORD        TX   PUBLIC

&&

EVENT NUMBER SJT1600241

MKD
Special weather statement, May 28, 10:30 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1030 PM CDT SAT MAY 28 2016

TXZ049-113-290400-
JONES TX-FISHER TX-
1030 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FISHER AND
NORTHWESTERN JONES COUNTIES UNTIL 1100 PM CDT...

AT 1030 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
MCCAULLEY...OR NEAR HAMLIN...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HAMLIN AROUND 1055 PM CDT.
  NEINDA AROUND 1100 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HITSON.

LAT...LON 3277 10008 3277 10028 3296 10025 3296 10004
TIME...MOT...LOC 0330Z 264DEG 13KT 3283 10022
Special weather statement, May 28, 10:48 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1048 PM CDT SAT MAY 28 2016

TXZ098-290415-
HASKELL TX-
1048 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HASKELL COUNTY UNTIL 1115
PM CDT...

AT 1048 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OLD
GLORY...OR 14 MILES WEST OF HASKELL...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  RULE AROUND 1100 PM CDT.
  ROCHESTER AROUND 1115 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE US-
380 NEAR THE HASKELL-STONEWALL COUNTY LINE.

LAT...LON 3336 9978 3303 9976 3302 9999 3340 9999
      3340 9978
TIME...MOT...LOC 0348Z 207DEG 19KT 3315 9998

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:08 PM CDTSpecial Weather StatementSJTTom Green52 min
May 28, 7:08 PM CDTSevere Thunderstorm WarningSJTKimble, Mason, Menard52 min
May 28, 7:10 PM CDTSevere Thunderstorm WarningSJTKimble, Mason, Menard50 min
May 28, 7:15 PM CDTSpecial Weather StatementSJTMcCulloch30 min
May 28, 7:16 PM CDTSpecial Weather StatementSJTShackelford44 min
May 28, 7:18 PM CDTSpecial Weather StatementSJTFisher27 min
May 28, 7:28 PM CDTSevere Thunderstorm WarningSJTShackelford62 min
May 28, 7:34 PM CDTTornado WarningSJTKimble, Mason41 min
May 28, 7:49 PM CDTSevere Thunderstorm WarningSJTHaskell56 min
May 28, 7:52 PM CDTSpecial Weather StatementSJTTaylor38 min
May 28, 8:01 PM CDTSpecial Weather StatementSJTConcho59 min
May 28, 8:10 PM CDTSevere Thunderstorm WarningSJTKimble, Mason50 min
May 28, 8:12 PM CDTSevere Thunderstorm WarningSJTTaylor48 min
May 28, 8:13 PM CDTSpecial Weather StatementSJTMenard32 min
May 28, 8:31 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton39 min
May 28, 8:35 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green40 min
May 28, 8:45 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton60 min
May 28, 8:47 PM CDTSevere Thunderstorm WarningSJTFisher38 min
May 28, 8:47 PM CDTSevere Thunderstorm WarningSJTConcho, Menard43 min
May 28, 9:00 PM CDTSpecial Weather StatementSJTTaylor30 min
May 28, 9:15 PM CDTSpecial Weather StatementSJTRunnels30 min
May 28, 9:39 PM CDTSpecial Weather StatementSJTRunnels66 min
May 28, 9:48 PM CDTSpecial Weather StatementSJTJones42 min
May 28, 10:30 PM CDTSpecial Weather StatementSJTFisher30 min
May 28, 10:48 PM CDTSpecial Weather StatementSJTHaskell27 min
May 28, 11:27 PM CDTSpecial Weather StatementSJTFisher63 min
May 29, 12:09 AM CDTSevere Thunderstorm WarningSJTFisher, Jones, Nolan, Taylor66 min
May 29, 12:41 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor64 min
May 29, 12:51 AM CDTSpecial Weather StatementSJTThrockmorton54 min
May 29, 1:28 AM CDTAreal Flood AdvisorySJTThrockmorton2 hr
May 29, 1:47 AM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford43 min
May 29, 3:10 PM CDTFlash Flood WatchSJTKimble, Mason, Menard, Sutton19 hr
May 29, 5:51 PM CDTSpecial Weather StatementSJTHaskell39 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.